# SDR DALA2017011600344

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER BETWEEN BEAMS 3 & 4 ON FWD SERVICE DOOR BS 176.5.  REPLACED IAW SRM 51-41-02, 51-41-05, AND DWG 9911582 REV T.
